# SDR 2005FA0000230

- Difficulty date: September 8, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N450K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 186
- Engine: Garrtt TFE731*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: F5053136501
- Condition: Burned
- Location: Lt Cabin
- Part time: 9,437 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE WAS OBSERVED IN THE CABIN AFTER START OF TAXI TO ACTIVE RUNWAY, THE CREW SHUT DOWN ENGINES, SHUT OFF ALL POWER AND DISCONNECTED BATTERY.  FOUND SOURCE OF SMOKE TO BE FROM A NO SMOKING/SEATBELT SIGN LOCATED IN THE LT SIDE OF CABIN AT FRAME 20.  THE AIRCRAFT WAS SECURED AND FERRYED TO A MAINTENANCE BASE.  UPON FURTHRE INVESTIAGTION, FUND NO CONCLUSIVE EVIDENCE BUT SUSPECT PROBLEM ORIGINATED AT THE INTERFACE OF THE WIRING TO THE NO SMOKING/SEATBELT SIGN.
